# SDR IPXA2020052255628

- Difficulty date: April 28, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 86,648 hours, 18,533 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA3157527
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO LONGERON 40R BETWEEN STA 1641 - 1681 IS BENT UP.REPAIRED BENT CENTER CARGO LONGERON 40R BETWEEN STA 1640 - 1681 IAW VT-SAA EA 011-5310-01-A8174 REV IR AND UPS EO MD11-5310-76577-A. (MAJOR)
